# SDR UALA2009021300480

- Difficulty date: February 11, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 69,310 hours, 11,320 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT BAR L901 NOT FULLY ILLUMINATED.  REPLACED LIGHT BAR L901 AT FWD RT GALLEY AND REPLACED BATTERY AT CHARGER M730, OPS CHECK GOOD.
